# SDR 20010430CW003

- Difficulty date: March 7, 2001
- Submitted: April 30, 2001
- Operation: General aviation
- Aircraft: N6160X
- Make and model: Cessna 310R
- Aircraft serial: 310R1305
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421043
- Condition: Broken
- Location: Nose Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT HEARD POPPING NOISE OUT OF GEAR,  WHEN GEAR WAS RETRACTED.  SELECTED GEAR DOWN AND DID A FLYBY.  TOWER SAID NOSE GEAR HALF WAY DOWN, FLEW TO AIRPORT AND LANDED, NOSE GEAR COLLAPSED.  LIFTED AIRCRAFT ON TO RUNWAY.  NOSE GEAR SWUNG DOWN AND LOCKED,  ZERO RESISTANCE, FOUND BELLCRANK BROKEN WHERE FORK BOLT GOES THROUGH.
